anon1998
Hi,guys I had pmma injected 10 days ago in my right side,and there is something like hole inside now ,I need to put a bit more material,in massaging but I don’t think I can fix it , I am in Barcelona on holiday , if anyone knows someone that put PMAA here ,of if I can put some other type of filler ,because going back to Prague is going to be so expensive and that really bothers me ,it’s obvious .. I need to fix it ... What if I put hyloronic acid ? 
Quote 0 0
pmmalad
Hi,

So just to clarify, you had pmma from the Dr n.
You had that pmma removed.
Now you have gone back for more.
Is correct?
I not judge, just want to make sure I understand. You go to Dr n for second time too?

I think best to wait and see if things change with collagen build up. 
Quote 0 0
Gg82
We only know of Dr.N for PMMA in Europe. There was that italian doctor (Dr.Allegra) but probably he is not injecting real PMMA.
Injecting HA shouldnt be cheaper than going back to Prague to be honest.

Im curious , what lead you to having more PMMA from Dr.N after your previous bad experience followed by surgical removal? Instead of trying other doctors and products 
Quote 0 0
Avanti Derma
anon1998 wrote:
Hi,guys I had pmma injected 10 days ago in my right side,and there is something like hole inside now ,I need to put a bit more material,in massaging but I don’t think I can fix it , I am in Barcelona on holiday , if anyone knows someone that put PMAA here ,of if I can put some other type of filler ,because going back to Prague is going to be so expensive and that really bothers me ,it’s obvious .. I need to fix it ... What if I put hyloronic acid ? 


annon1998, easy does it!
Rushing to a new session, especially with a different filler could complicate the whole thing.
As long as it is not an emergency, take your time and seek professional advice.
Dr. Luis Casavantes / Dr. Palmira Morales
https://www.avantiderma.com

Reception: info@avantiderma.com
US Phone lines: +1 (619) 308-7268 & 308-7269
Mexico: +52 (664) 687-4848 & 686-5636
Quote 1 0
Toothman
Don’t mean to hijack any thread, and this is a question about pmma. I had bellafill, and now I have lymphedema. Two lymph nodes are hard and a large lymph vessel has hardened too. Does pmma get taken up by lymph nodes? If so, that would cause scarring in vessel and node and a strong potential to cause lymphedema. Is my thinking correct? Can Dr C comment too? Thanks 
Quote 0 0